Estimation of the stability of quasisolutions, and the modulus of continuity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1978), pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_3_a0,
author = {V. M. Berlinkov},
title = {Estimation of the stability of quasisolutions, and the modulus of continuity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--9},
year = {1978},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_3_a0/}
}
V. M. Berlinkov. Estimation of the stability of quasisolutions, and the modulus of continuity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1978), pp. 3-9. http://geodesic.mathdoc.fr/item/IVM_1978_3_a0/